MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CATHETER GUIDE

INTUITIVE SURGICAL, INC NONE; CATHETER GUIDE
Model Number 490107-07
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Upon inspection, it was observed that two pins were missing.One on the distal end and the other on the proximal end, which connect the sync arm links.One of the two pins came with the catheter guide, but the second pin was missing.No physical damages were found on the catheter guide, and no cracks were observed at the distal mount or crazing on the sync arm links.The pca board did not have any damages.The catheter guide was placed on the in-house system and passed initialization.The root cause of the missing pins is not established.
 
Event or Problem Description
It was reported that after an ion endobronchial lung biopsy procedure, the metal pin at the distal end of the catheter guide was missing.No issues experienced during the case.The diagnostic procedure was completed with no reported injury.Intuitive surgical, inc.(isi) made multiple follow up attempts to obtain additional information, however, no further details have been received as of date of this report.
 
Additional Manufacturer Narrative
On 29-apr-2024, additional analysis investigation was completed: a visual inspection confirmed that two dowel pins were missing.The link holes at the location of the missing dowel pins were inspected.It was observed that the heat stake domes were not present at either location.Rma was reviewed with catheter guide manufacturing engineer.The heat stake domes not being present indicate that the manufacturing step to heat stake and the step to verify the heat stake were missed.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.

Brand Name
NONE
Common Device Name
CATHETER GUIDE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key19085749
Report Number2955842-2024-13381
Device Sequence Number15258025
Product Code EOQ
UDI-Device Identifier00886874116289
UDI-Public(01)00886874116289(11)231116(10)S10231116
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K182188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number490107-07
Device Catalogue Number490107
Device Lot NumberS10231116 0142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ION ENDOLUMINAL SYSTEM.
Patient SexUnknown